Chapter 6

6. Multivariable Hilbert-Type Integral Inequalities

Bicheng Yang

Abstract

In this chapter, we consider a class of multivariable Hilbert-type integral inequalities and the reverses, which are the best extensions of the corresponding results in Chapter 2. We also consider some equivalent integral inequalities with the non-homogeneous kernels and the Hardy-type integral inequalities.

Total Pages: 106-124 (19)

Purchase Chapter  Book Details

RELATED BOOKS

.Exterior Calculus: Theory and Cases.
.Trefftz and Fundamental Solution-Based Finite Element Methods.
.The Generalized Relative Gol’dberg Order and Type: Some Remarks on Functions of Complex Variables.
.Subharmonic Functions, Generalizations, Holomorphic Functions, Meromorphic Functions, and Properties.